# SDR UIEA2020112302452

- Difficulty date: November 23, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,107 hours, 23,584 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: False Activation
- Location: Rt Engine N2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT ENGINE N2 ANALOG STATUS MESSAGE.  PERFORMED PIMU BITE TEST, IAW 71-01 FT 810, NO FAULTS NOTED.  OPERATIONS CHECK OK.
